Upper Lipschitz behavior of solutions to perturbed C-1,C-1 programs

Authors
Citation
D. Klatte, Upper Lipschitz behavior of solutions to perturbed C-1,C-1 programs, MATH PROGR, 88(2), 2000, pp. 285-311
Citations number
41
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics
Journal title
MATHEMATICAL PROGRAMMING
ISSN journal
0025-5610 → ACNP
Volume
88
Issue
2
Year of publication
2000
Pages
285 - 311
Database
ISI
SICI code
0025-5610(200008)88:2<285:ULBOST>2.0.ZU;2-C
Abstract
We analyze the local upper Lipschitz behavior of critical points. stationar y solutions and local minimizers to parametric C-1,C-1 programs. In particu lar, we derive a characterization of this property for the stationary solut ion set map without assuming the Mangasarian-Fromovitz CQ. Moreover, condit ions which also ensure the persistence of solvability are given, and the sp ecial case of linear constraints is handled. The present paper takes patter n from [21] by continuing the approach via contingent derivatives of the Ko jima function associated with the given optimization problem.